# SDR CA151015005

- Difficulty date: October 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) SPICEJET REPORTED ENGINE NR 2 OVER TEMP AFTER ROTATION WITH UNUSUAL HIGH FUEL FLOW. AIRCRAFT RETURNED TO AIRPORT OF ORIGIN DUE TO ITT RISE WITHOUT INCIDENT. BASED ON FAULT CODES NOTED AND EXCEEDANCES NOTICED AFTER THE EMU DOWNLOAD DATA REVIEW, IT WAS RECOMMENDED TO REMOVE THE ENGINE FOR INVESTIGATION AND REPAIR.
